# SDR HEEA072492

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 78805059008
- Part serial: JSD12005342
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT DISPLAY.
